| Catalog Number |
MZ5310 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero extension set had connection issues the following information was received by the initial reporter with the following verbatim it was reported by customer that on the extension set it is leaking from the connection to the iv.
Additional Manufacturer Narrative
Additional information: (b.5.) added event detail investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
Additional information: i believe the other one needed a new iv when the extension became disconnected from the catheter.